Yesterday my spine doc prescribed me a new medication. She said she often prescribes it to her patients who work because they can take it and not be high all day at work. Except I took it and I'm high as fuck. How do I make this stop?

I took one 50mg tramadol for my back pain at noon. 45 minutes later it didn't seem to be helping the pain at all, so I took another like my bottle says I can (1-2 tablets 3x a day). Hoooooly fuck was that a bad idea. I am so high right now and I hate it. I have to retype a quarter of my words, things are kind of spinny, I'm hot and having a hard time focusing. But my breathing is fine, my heart rate seems fine, and I'm not crazy sleepy so I don't think this is dangerous, just annoying because I hate being really high.

I'll definitely never take two of these so close together again, but that doesn't help me right now. Anyone have ideas on how to feel less high? Would drinking a ton of water or eating a lot help? I just want this to stop.